# SDR SWAA2021071981837

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS907-BS927 RBL21 WL174. ; / [01] REMOVED ACB RH FLOOR TO SIDEWALL SUPPORT BS887 TO 947; IAW SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED ACB RH FLOOR TO SIDEWALL BS887 TO BS947 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; [03] LOCATED AND DRILLED ACB RH FLOOR TO SIDEWALL BS887 TO BS947 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; VERIFIED.; [04] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT; FOUND 0.020 REMOVED FROM ORIG 0.040 DEEPEST LOCATION AT 907+10 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DEPTH GAUGE P/N ATS 400 S/N UNKNOWN; [05] VERIFIED EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT; FOUND 0.020 REMOVED FROM ORIG 0.040 DEEPEST LOCATION AT 907+10 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [06] REQUEST OK TO INSTALL; [07] VERIFIED OK TO INSTALL.; [08] INSTALLED ACB RH FLOOR TO SIDEWALL SUPPORT BS 887-947 PER SRM 51-40-02; DWG#147A7500; [09] VERIFIED INSTALLATION OF SUPPORT RBL21 BS 887-947; JOB COMPLETE
